# SDR RAIA960135

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 6140 · Propeller Indication System
- Part: Cap Light
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

STL - FLT 7372 - LEFT REVERSE CAP LIGHT WOULD NOT EXTINGUISH.  MAINTENANCE DEFERRED REV CAP LIGHT PER MEL.  MAINTENANCE CLEARED DMI, PERFORMED OPERATIONAL CHECK REVERSE CAP LIGHT, OPS CHECKED GOOD DURING ROUND RUN.  (X)
